Detailed information for reference 32962

 Powell, A.W.B. (1933) New species of marine mollusca from the subantarctic islands of New Zealand. Proceedings of the Malacological Society, London 20(5): 232–236.

 

Comment or Correction

Report a problem or comment on this reference.

Thank you!

Certification information

2012-07-05 N. Dean Pentcheff Viewed paper/PDF original

Reference change log

No changes logged

Reference record internal details

Reference ID 32962
Reference type journalarticle
Authors Powell, A.W.B.
Publication Year (for display) 1933
Publication Year (for sorting) 1933
Title New species of marine mollusca from the subantarctic islands of New Zealand
Secondary Title Proceedings of the Malacological Society, London
Secondary Authors  
Tertiary Title  
Tertiary Authors  
Volume 20
Issue 5
Pages 232–236
Place published  
Published  
Date  
URL
Abstract
 
Keywords  
Remarks  
Reference Contributor Tag lgroves
Last Changed Wed Dec 5 10:57:57 2012